Top answers from doctors based on your search:
Disclaimer

does buspar cause weight gain

A 30-year-old female asked:
Dr. Michael Kleerekoper
50 years experience Endocrinology
Buspar (buspirone): If Buspar (buspirone) has help with your depression you could still take it. For your agoraphobia/anxiety you would be best to see a Psychiatrist and ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 25-year-old male asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Not commonly: Weight gain is not common with Buspar (buspirone) -- happens in less than 1% of people according to pre-clinical studies.
3
3 thanks
A 66-year-old female asked:
Dr. Ladislav Volicer
61 years experience Geriatric Psychiatry
Different drugs: Abilify (aripiprazole) and Buspar are very different medications, Abilify (aripiprazole) is an antipsychotic and Buspar antidepressant. One should not ... Read More
2
2 thanks
A 43-year-old male asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Be careful: Needs close watch by Dr! Risk of rare but bad Serotonin Syndrome - confusion, hallucination, seizure, big blood pressure chgs, fast heart rate, fever, ... Read More
1
1 thank
A 43-year-old male asked:
Dr. Marc Zimmermann
21 years experience Psychiatry
Possibly: These medications have a listed side effect of weight change. Discuss this with your doctor.
A 48-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Ventral Hernia?: A ventral hernia should not cause weight gain.
A 38-year-old member asked:
Dr. David Trettin
32 years experience Orthopedic Surgery
Yes: Yes of course... If you stop exercising and take in more calories than you are expending( now that you have stopped aerobically exersising) than weigh ... Read More
A 23-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
ECP: What do you mean by ECP? Emergency Contraception Pill? External Counterpulsation? Extracorporeal Photochemotherapy? Etc.? Just not sure what you mea ... Read More
1
1 comment
1
1 thank
A 51-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Threptin: Threptin micromix powder does not list weight gain as a side effect. Eating threptin biscuits could contribute to weight gain.
A 58-year-old female asked:
Dr. Christine Norton
23 years experience Family Medicine
Not normally: Estrogen gel is usually low dose a minimally absorbed so it should not cause weight gain the way an estrogen tablet would.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month